# SDR SWIA2020033149754

- Difficulty date: February 10, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Condition: Corroded
- Location: Aileron Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OBD AILERON PCU OUTPUT ROD END CORRODED.  (C CHECK) RO 3/27/2020    REMOVED AND REPLACED RH OB AILERON PCU REF. CRJ200 AMM. RIGGING AND OPS CHECK GOOD AT THIS TIME. COMPLIED WITH TASK CARD.
